Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3900
Title: QUADRATIC MODELS FOR GENERIC LOCAL 3-PARAMETER BIFURCATIONS ON THE PLANE
Authors: FIDDELAERS, P
DUMORTIER, Freddy 
Issue Date: 1991
Publisher: AMER MATHEMATICAL SOC
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 326(1). p. 101-126
Abstract: The first chapter deals with singularities occurring in quadratic planar vector fields. We make distinction between singularities which as a general system are of finite codimension and singularities which are of infinite codimension in the sense that they are nonisolated, or Hamiltonian, or integrable, or that they have an axis of symmetry after a linear coordinate change or that they can be approximated by centers. In the second chapter we provide quadratic models for all the known versal k-parameter unfoldings with k = 1, 2, 3, except for the nilpotent focus which cannot occur as a quadratic system. We finally show that a certain type of elliptic points of codimension 4 does not have a quadratic versal unfolding.
Notes: DUMORTIER, F, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
Keywords: QUADRATIC PLANAR VECTOR FIELDS; SINGULARITIES; CODIMENSION; VERSAL UNFOLDINGS; BIFURCATIONS
Document URI: http://hdl.handle.net/1942/3900
ISI #: A1991GA11700004
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

25
checked on May 14, 2022

Page view(s)

52
checked on May 16, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.